# SDR GTIA2015022201513

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 34,626 hours, 16,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 006354
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST AFTER SLIDE INSTALLATION L1 POSITION POWER SUPPLY SHOWED FAULT.  R & R THE POWER SUPPLY IAW AMM 33-51-38.  OPS CHECKED NORMAL.
